×

zbMATH — the first resource for mathematics

Abgeschlossene Garben differenzierbarer Funktionen. (Closed sheaves of differentiable functions.). (German) Zbl 0227.58002

MSC:
58A40 Differential spaces
58B10 Differentiability questions for infinite-dimensional manifolds
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] LOJASIEWICZ, S.: Ensembles semi-analytiques. Paris, Press Universitaires de France (1966), I.H.E.S.
[2] MALGRANGE, B.: Ideals of differentiable functions. Oxf. Univ. Press (1966).
[3] SPALLEK, K.: Zum Satz von Osgood und Hartogs für analytische Moduln. Math. Ann. 178, 83-118 (1968). · Zbl 0172.10402 · doi:10.1007/BF01350653
[4] SPALLEK, K.: Differenzierbare Räume. Math. Ann. 180, 269-296 (1969). · Zbl 0169.52901 · doi:10.1007/BF01351881
[5] SPALLEK, K.: Differential forms on differentiable spaces, II. To appear: Rendiconti di Matematica. · Zbl 0246.58001
[6] WHITNEY, H.: On ideals of differentiable functions. Amer. Journ. Math. 70, 635-658 (1948). · Zbl 0037.35502 · doi:10.2307/2372203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.